Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: F. J. Murray
Title: An Introduction to Linear Transformations in Hilbert Space
Additional book information: (Annals of Mathematics Studies, no. 4.) Princeton University Press, 1941. 135 pp. $1.75.

Review Information:

Reviewer: Paul R. Halmos
Journal: Bull. Amer. Math. Soc. 48 (1942), 204-205
DOI: https://doi.org/10.1090/S0002-9904-1942-07644-0
American Mathematical Society